World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Asian-European Journal of Mathematics cover

Volume 01, Issue 03 (September 2008)

No Access
REGULARITY AND GREEN'S RELATIONS OF GENERALIZED PARTIAL TRANSFORMATION SEMIGROUPS
  • Pages:295–302

https://doi.org/10.1142/S1793557108000266

No Access
REPEATED BURST ERROR CORRECTING LINEAR CODES
  • Pages:303–335

https://doi.org/10.1142/S1793557108000278

No Access
HYPERSUBSTITUTIONS OF MANY-SORTED ALGEBRAS
  • Pages:337–346

https://doi.org/10.1142/S179355710800028X

No Access
A NOTE ON GROUPS WITH FINITELY MANY MAXIMAL NORMALIZERS
  • Pages:347–352

https://doi.org/10.1142/S1793557108000291

No Access
WHEN IS A SEMIPERFECT RING RIGHT PF?
  • Pages:353–358

https://doi.org/10.1142/S1793557108000308

No Access
TYPE-A SEMIGROUPS WHOSE FULL SUBSEMIGROUPS FORM A CHAIN UNDER SET INCLUSION
  • Pages:359–367

https://doi.org/10.1142/S179355710800031X

No Access
FINITE GROUPS WITH GIVEN NEARLY S-QUASINORMAL SUBGROUPS
  • Pages:369–382

https://doi.org/10.1142/S1793557108000321

No Access
PROPERTIES OF TWO SELECTIONS IN METRIC SPACES OF NONPOSITIVE CURVATURE
  • Pages:383–395

https://doi.org/10.1142/S1793557108000333

No Access
THE VARIETY OF RINGS WITH INVOLUTION SATISFYING x7 ≈ x
  • Pages:397–414

https://doi.org/10.1142/S1793557108000345

No Access
ZEROS OF ULTRAMETRIC MEROMORPHIC FUNCTIONS f′ fn(f − a)k − α
  • Pages:415–429

https://doi.org/10.1142/S1793557108000357

No Access
ON HYPER AND HYPO ABELIAN-OF-FINITE-RANK GROUPS
  • Pages:431–438

https://doi.org/10.1142/S1793557108000369

No Access
FINITE SUMS CONNECTED WITH THE INVERSES OF CENTRAL BINOMIAL NUMBERS AND CATALAN NUMBERS
  • Pages:439–448

https://doi.org/10.1142/S1793557108000370